# SDR CA030512002

- Difficulty date: May 12, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- System (JASC): 7250 · Turbine Section
- Part: Bushing
- Part number: 310170318
- Condition: Wrong Part
- Location: Engine
- Component: 310170318
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ATTEMPTING TO INSTALL TWO BUSHINGS ON THE TORSION SHAFT FOR THE ENGINE IT WAS NOTICED THAT THE TWO BUSHINGS HAVING THE SAME PART NUMBER HAD A DIFFERENT WALL THICKNESS AND INSIDE DIAMETER. THE SAME PART NUMBER WAS STAMPED ON EACH BUSHING. THE REMAINDER OF THE BUSHINGS WERE CHECKED AND A TOTAL OFTHREE BUSHINGS WERE FOUND WITH THE SAME PROBLEM (TOO THIN OF A WALL). BUSHINGS WERE REMOVED FROM STOCK AND PLACED IN QUARENTINE.
